`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 36,Number 11,     November 2016

1

Asymptotic stability for standing waves of a NLS equation with subcritical concentrated nonlinearity in dimension three: Neutral modes    Pages : 5837 - 5879

Riccardo Adami,  Diego Noja and Cecilia Ortoleva

 Abstract       References       Full Text      Related Articles

2

Existence of positive multi-bump solutions for a Schrödinger-Poisson system in $\mathbb{R}^{3}$    Pages : 5881 - 5910

Claudianor O. Alves and Minbo Yang

 Abstract       References       Full Text      Related Articles

3

Discrete and continuous topological dynamics: Fields of cross sections and expansive flows    Pages : 5911 - 5927

Alfonso Artigue

 Abstract       References       Full Text      Related Articles

4

Stochastic difference equations with the Allee effect    Pages : 5929 - 5949

Elena Braverman and Alexandra Rodkina

 Abstract       References       Full Text      Related Articles

5

A class of adding machines and Julia sets    Pages : 5951 - 5970

Danilo Antonio Caprio

 Abstract       References       Full Text      Related Articles

6

Linear stability of the criss-cross orbit in the equal-mass three-body problem    Pages : 5971 - 5991

Xiaojun Chang,  Tiancheng Ouyang and Duokui Yan

 Abstract       References       Full Text      Related Articles

7

Euler-Poincaré-Arnold equations on semi-direct products II    Pages : 5993 - 6022

Emanuel-Ciprian Cismas

 Abstract       References       Full Text      Related Articles

8

Second-order variational problems on Lie groupoids and optimal control applications    Pages : 6023 - 6064

Leonardo Colombo and David Martín de Diego

 Abstract       References       Full Text      Related Articles

9

Differential geometry of rigid bodies collisions and non-standard billiards    Pages : 6065 - 6099

Christopher Cox and Renato Feres

 Abstract       References       Full Text      Related Articles

10

The Camassa-Holm equation as the long-wave limit of the improved Boussinesq equation and of a class of nonlocal wave equations    Pages : 6101 - 6116

H. A. Erbay,  S. Erbay and A. Erkip

 Abstract       References       Full Text      Related Articles

11

Quasi-stability property and attractors for a semilinear Timoshenko system    Pages : 6117 - 6132

Luci H. Fatori,  Marcio A. Jorge Silva and Vando Narciso

 Abstract       References       Full Text      Related Articles

12

Positive and nodal solutions for parametric nonlinear Robin problems with indefinite potential    Pages : 6133 - 6166

Genni Fragnelli,  Dimitri Mugnai and Nikolaos S. Papageorgiou

 Abstract       References       Full Text      Related Articles

13

An infinite-dimensional weak KAM theory via random variables    Pages : 6167 - 6185

Diogo Gomes and Levon Nurbekyan

 Abstract       References       Full Text      Related Articles

14

Periodic points of latitudinal maps of the $m$-dimensional sphere    Pages : 6187 - 6199

Grzegorz Graff,  Michał Misiurewicz and Piotr Nowak-Przygodzki

 Abstract       References       Full Text      Related Articles

15

Attractors of Hamilton nonlinear PDEs    Pages : 6201 - 6256

Alexander Komech

 Abstract       References       Full Text      Related Articles

16

Ergodic geometry for non-elementary rank one manifolds    Pages : 6257 - 6284

Gabriele Link and Jean-Claude Picaud

 Abstract       References       Full Text      Related Articles

17

Exponential stabilization of a structure with interfacial slip    Pages : 6285 - 6306

Assane Lo and Nasser-eddine Tatar

 Abstract       References       Full Text      Related Articles

18

Prescribing the Q-curvature on the sphere with conical singularities    Pages : 6307 - 6330

Ali Maalaoui

 Abstract       References       Full Text      Related Articles

19

Groups of asymptotic diffeomorphisms    Pages : 6331 - 6377

Robert McOwen and Peter Topalov

 Abstract       References       Full Text      Related Articles

20

Convergence of space-time discrete threshold dynamics to anisotropic motion by mean curvature    Pages : 6379 - 6411

Oleksandr Misiats and Nung Kwan Yip

 Abstract       References       Full Text      Related Articles

21

Ruelle transfer operators with two complex parameters and applications    Pages : 6413 - 6451

Vesselin Petkov and Luchezar Stoyanov

 Abstract       References       Full Text      Related Articles

22

Existence of solutions for Kirchhoff type problems with resonance at higher eigenvalues    Pages : 6453 - 6473

Shu-Zhi Song,  Shang-Jie Chen and Chun-Lei Tang

 Abstract       References       Full Text      Related Articles

23

Backward iteration algorithms for Julia sets of Möbius semigroups    Pages : 6475 - 6485

Rich Stankewitz and Hiroki Sumi

 Abstract       References       Full Text      Related Articles

24

Weak KAM theory for HAMILTON-JACOBI equations depending on unknown functions    Pages : 6487 - 6522

Xifeng Su,  Lin Wang and Jun Yan

 Abstract       References       Full Text      Related Articles

25

On a constant rank theorem for nonlinear elliptic PDEs    Pages : 6523 - 6532

Gábor Székelyhidi and Ben Weinkove

 Abstract       References       Full Text      Related Articles

26

Mixing invariant extremal distributional chaos    Pages : 6533 - 6538

Lidong Wang,  Xiang Wang,  Fengchun Lei and Heng Liu

 Abstract       References       Full Text      Related Articles

27

Integrability of vector fields versus inverse Jacobian multipliers and normalizers    Pages : 6539 - 6555

Shiliang Weng and Xiang Zhang

 Abstract       References       Full Text      Related Articles

28

Longtime behavior of the semilinear wave equation with gentle dissipation    Pages : 6557 - 6580

Zhijian Yang,  Zhiming Liu and Na Feng

 Abstract       References       Full Text      Related Articles

29

Conditional variational principle for the irregular set in some nonuniformly hyperbolic systems    Pages : 6581 - 6597

Zheng Yin and Ercai Chen

 Abstract       References       Full Text      Related Articles

30

Weakly hyperbolic invariant tori for two dimensional quasiperiodically forced maps in a degenerate case    Pages : 6599 - 6622

Tingting Zhang,  Àngel Jorba and Jianguo Si

 Abstract       References       Full Text      Related Articles